# SDR CALA2014082892044

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 75,454 hours, 13,425 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR PROXIMITY LIGHTS BURN DIMLY BETWEEN ROWS 22 & 33.  TRIED A NEW POWER SUPPLY, NO HELP.  CHARGED BATTERY IN PLACE, LIGHTS ARE SERVICEABLE.
